# SDR HALA0700068

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,230 hours, 15,302 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG LT REVERSER BAN CLAMP BROKEN.  REPLACED BAN LATCH PER AMM TASK 78-31-02-404-008-N00, CHECKED GOOD.
